International Journal of Difference Equations (IJDE)


Volume 9, Number 1  (2015)





Global Behavior of a Higher Order Rational Difference Equation
pp. 1–11
Raafat Abo-Zeid

Approximation Theory and Functional Analysis on Time Scales
pp. 13–38
George A. Anastassiou

Asymptotic Approximations of the Stable and Unstable Manifolds of Fixed Points of a Two-dimensional Cubic Map
pp. 39–58
Jasmin Bekteˇsevi´c and Mustafa R. S. Kulenovi´c

Dynamics of Rational Systems in the Plane
pp. 59–75
Elias Camouzis

Lyapunov Functionals and Stability in Nonlinear Finite Delay Volterra Discrete Systems
pp. 77–90
George M. Eid and Bassem Ghalayini, Youssef N. Raffoul

Multi-Term Linear Fractional Nabla Difference Equations with Constant Coefficients
pp. 91–106
Paul Eloe and Zi Ouyang




© All rights are reserved with Research India Publications                             Home  Journals  Contact